Robustness of L1 adaptive controllers in the gap metric

Dapeng Li, Naira Hovakimyan, Tryphon Georgiou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper derives robust stability margin of an L1 adaptive controller in the gap metric. For that purpose, first a classical result on robustness of nonlinear input-output systems is reviewed, and an appropriate extension on biased-gain stability is introduced. This extension circumvents the singularity inherent to the analysis of robustness of adaptive systems, and leads to computable robust stability margin of L1 adaptive controller. A time-delay margin of the L1 controller is computed as an illustration of the theoretical results.

Original languageEnglish (US)
Title of host publicationProceedings of the 2010 American Control Conference, ACC 2010
Pages3247-3252
Number of pages6
StatePublished - Oct 15 2010
Event2010 American Control Conference, ACC 2010 - Baltimore, MD, United States
Duration: Jun 30 2010Jul 2 2010

Publication series

NameProceedings of the 2010 American Control Conference, ACC 2010

Other

Other2010 American Control Conference, ACC 2010
CountryUnited States
CityBaltimore, MD
Period6/30/107/2/10

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Robustness of L<sub>1</sub> adaptive controllers in the gap metric'. Together they form a unique fingerprint.

  • Cite this

    Li, D., Hovakimyan, N., & Georgiou, T. (2010). Robustness of L1 adaptive controllers in the gap metric. In Proceedings of the 2010 American Control Conference, ACC 2010 (pp. 3247-3252). [5530708] (Proceedings of the 2010 American Control Conference, ACC 2010).